I am now 3 days late. I typically have very regular and heavy periods. My last period started on May 25th. I had unprotected sex twice, June 12th and 19th, however, my partner did not ejaculate either time. I started spotting and having some brown discharge around June 20th. On the 22nd (the day before my period was due to start), I started to get worried, so I went to planned parenthood and took an emergency contraceptive, Next Choice. I continued to have brown discharge, but now it has completely stopped and I never started my period. Although I did have all the normal signs that I was going to begin my period (lower back pain, cramps, etc.) I have taken 3 pregnancy tests and they are all negative.
My question is can the EC pill make your period late? I am super worried. I have been stressed lately due to work and school, but can that affect your period? Since my period is technically 3 days late, wouldn't the HPTs be accurate? Or can the EC affect the results?
Any suggestions or information you can provide would be greatly appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.